# SDR C1HA200195004

- Difficulty date: May 30, 2001
- Submitted: June 3, 2001
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT BS 479 STR 9 & 10R OUT OF LIMITS.  CUT OUT DAMAGE REPAIRED PER SRM 53-30-2 & 3, 3A AND 4.
